Q. What medicine can help itching in the thighs and underarms?

Answered by
Dr. Sandeep Golla
and medically reviewed by iCliniq medical review team.
Published on Jan 17, 2018

Hello doctor,

I am a 57-year-old male. My weight is 75 kg. I am not having BP problems or diabetes. I am suffering from itching near the thighs and underarm area since last two months. I have taken Terbinafine 250 mg once daily and Luliconazole cream for six weeks. Since the last two to three days, the itch has started again. Please advise.

Dr. Sandeep Golla

Dermatology Venereology
#

Hello,

Welcome to icliniq.com.

Your concern may be intertrigo secondary to candidal yeast infection.

I suggest you stop using Terbinafine tablet and try Sporanox (Itraconazole) 100 mg capsule. Have it one daily for four weeks.

Do not change the brand.

Apply Onabet (Sertaconazole Topical) cream twice daily and Onabet powder (Sertaconazole Topical) immediately after applying the cream.

You need to have Teczine (Levocetirizine) 5 mg daily one after dinner.

You need to have twice bath if possible and avoid wet and sweat-inducing activities.

For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Thank you doctor,

Is it Sporanox or Sporanox?

Dr. Sandeep Golla

Dermatology Venereology
#

Hello,

Welcome back to icliniq.com.

Yes, it is Sporanox (Itraconazole) 100 mg.

For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Also Read Answers From:

Related Questions & Answers


How long should I continue Levocet M for itchy throat?

Query: Hi doctor, I had a problem of nose block and my ENT surgeon suggested me to go for a nose operation. As per doctor instruction, operation of my nose was carried out before three months. Now my nose is almost fine, but still I feel that something is there in my throat. I also feel itchy throat and e...  Read Full >>


Dr. Shyam Kalyan N
ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. Your symptoms seem to suggest that you are suffering from allergy. Levocet M (Levocetirizine and Montelukast) is given for the same purpose. It is true that the medicine should be taken for a few months regularly. It has minimal side effects, like dryness of mouth, ...  Read Full

Does Itching Disturb Your Regular Activities?

Article Overview: This article discusses in detail the diagnosis and management of severe itching. Read Article


Nowadays itching is a major problem or symptom of most of the allergic, systemic or fungal diseases. 4 out of 10 people have had some type of itching problem of the skin in their routine life. Severe itch also disturbs regular activities of daily living of mankind. What is Itching? Itching is de...  Read Article

Can I use Terbinaforce Plus cream for ringworm?

Query: Hi doctor, I am having ring like patches all over the body for the past five months. I have itching all over the body including private parts and now it spreads to face as well. I had Griseofulvin tablets, Liv-Cet-5 twice daily and Terbinaforce Plus cream for the last 2 months. But, it did not cure...  Read Full >>


Dr. Asmeet Kaur Sawhney
Dermatologist

Answer: Hi, Welcome to icliniq.com. You should not have used Terbinaforce plus cream (combination of Clobetasol propionate, Ofloxacin, Ornidazole and Terbinafine) as it contains Clobetasol which is a steroid. It aggravates fungal infection and does not get it cured. You should take capsule Itracona...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.